Holevo-ordering and the continuous-time limit for open Floquet dynamics

Gough, J., 2004. Holevo-ordering and the continuous-time limit for open Floquet dynamics. Letters in Mathematical Physics, 67 (3), pp. 207-221. ISSN 0377-9017

Full text not available from this repository.
Item Type: Journal article
Publication Title: Letters in Mathematical Physics
Creators: Gough, J.
Publisher: Kluwer Academic Publ.
Place of Publication: Dordrecht
Date: 2004
Volume: 67
Number: 3
ISSN: 0377-9017
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 11:04
Last Modified: 19 Oct 2015 14:41
URI: http://irep.ntu.ac.uk/id/eprint/22397

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year